MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV P-F STEM TRL 16X60; STEM TRIALS

DEPUY IRELAND - 9616671 ATTUNE REV P-F STEM TRL 16X60; STEM TRIALS
Model Number 2513-16-060
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the stem trial "male" adapter snapped off inside of the 29 mm tibial broach.Both the stem trial and the broach were retrieved.Incident happened during tibial broaching.Patient was not injured, no delay in surgery.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot null device history batch null device history review null if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE REV P-F STEM TRL 16X60
Common Device Name
STEM TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9801480
Report Number1818910-2020-07112
Device Sequence Number10957160
Product Code LXH
UDI-Device Identifier10603295438861
UDI-Public10603295438861
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2513-16-060
Device Catalogue Number251316060
Device Lot NumberNW222367
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/24/2020
Supplement Date Received by Manufacturer04/09/2020
Initial Report FDA Received Date03/06/2020
Supplement Report FDA Received Date04/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR